Alert archive / Kentucky / Wind Advisories in 2008
Wind Advisory 2, NWS Paducah, KY
NWS Paducah, KY issued this wind advisory at Feb 16, 2008, 8:31 PM CST for 4 states. It took effect at Feb 17, 2008, 5:00 AM CST. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Feb 16, 2008, 8:31 PM CST (02:31 UTC)
- In effect from
- Feb 17, 2008, 5:00 AM CST
- Expired
- Feb 17, 2008, 7:00 PM CST
- In force
- 14 hr
- Issued by
- NWS Paducah, KY
All 58 counties
Alexander County, IL, Edwards County, IL, Franklin County, IL, Gallatin County, IL, Hamilton County, IL, Hardin County, IL, Jackson County, IL, Jefferson County, IL, Johnson County, IL, Massac County, IL, Perry County, IL, Pope County, IL, Pulaski County, IL, Saline County, IL, Union County, IL, Wabash County, IL, Wayne County, IL, White County, IL, Williamson County, IL, Gibson County, IN, Pike County, IN, Posey County, IN, Spencer County, IN, Vanderburgh County, IN, Warrick County, IN, Ballard County, KY, Caldwell County, KY, Calloway County, KY, Carlisle County, KY, Christian County, KY, Crittenden County, KY, Daviess County, KY, Fulton County, KY, Graves County, KY, Henderson County, KY, Hickman County, KY, Hopkins County, KY, Livingston County, KY, Lyon County, KY, Marshall County, KY, McCracken County, KY, McLean County, KY, Muhlenberg County, KY, Todd County, KY, Trigg County, KY, Union County, KY, Webster County, KY, Bollinger County, MO, Butler County, MO, Cape Girardeau County, MO, Carter County, MO, Mississippi County, MO, New Madrid County, MO, Perry County, MO, Ripley County, MO, Scott County, MO, Stoddard County, MO, Wayne County, MO
The radar
The Paducah radar (KPAH), 43 km from the middle of the area, began a volume at 02:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 2.5 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 883 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 65 m²/s²
- 0-3 km storm-relative helicity
- 160 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KPAH 170231 NPWPAH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PADUCAH KY 831 PM CST SAT FEB 16 2008 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-171115- /O.NEW.KPAH.WI.Y.0002.080217T1100Z-080218T0100Z/ JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- INCLUDING THE CITIES OF...MOUNT VERNON...FAIRFIELD...ALBION... MOUNT CARMEL...PINCKNEYVILLE...WEST FRANKFORT...MCLEANSBORO... CARMI...CARBONDALE...HERRIN...HARRISBURG...SHAWNEETOWN... JONESBORO...VIENNA...GOLCONDA...ELIZABETHTOWN...CAIRO... MOUND CITY...METROPOLIS...FORT BRANCH...PETERSBURG...POSEYVILLE... EVANSVILLE...BOONVILLE...ROCKPORT...HICKMAN...CLINTON... BARDWELL...WICKLIFFE...PADUCAH...MAYFIELD...SMITHLAND...BENTON... MURRAY...MARION...EDDYVILLE...CADIZ...PRINCETON...MORGANFIELD... DIXON...MADISONVILLE...HOPKINSVILLE...HENDERSON...OWENSBORO... CALHOUN...GREENVILLE...ELKTON...PERRYVILLE...MARBLE HILL... CAPE GIRARDEAU...PIEDMONT...VAN BUREN...DONIPHAN...POPLAR BLUFF... BLOOMFIELD...SIKESTON...CHARLESTON...NEW MADRID 831 PM CST SAT FEB 16 2008 ...WIND ADVISORY IN EFFECT FROM 5 AM TO 7 PM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO 7 PM CST SUNDAY. STRONG AND GUSTY WINDS ARE FORECAST TO DEVELOP ACROSS THE AREA EARLY SUNDAY MORNING AND CONTINUE THROUGH THE DAY. SOUTHWEST WINDS 20 TO 35 MPH WITH GUSTS TO 45 MPH ARE EXPECTED. THE WINDS SHOULD BEGIN TO DIMINISH EARLY SUNDAY NIGHT. PERSONS ARE ADVISED TO SECURE OR BRING IN LIGHT WEIGHT OR LOOSE OUTDOOR ITEMS. ALSO...SOME TREES REMAIN IN A WEAKENED STATE FROM THE RECENT ICE STORM. THE STRONG AND GUSTY WINDS COULD BRING DOWN LARGE LIMBS AND BRANCHES...ESPECIALLY THOSE DAMAGED BY THE ICE STORM. $$
3 follow-up statements
000 WWUS73 KPAH 171027 NPWPAH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PADUCAH KY 427 AM CST SUN FEB 17 2008 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-171830- /O.CON.KPAH.WI.Y.0002.080217T1100Z-080218T0100Z/ JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- INCLUDING THE CITIES OF...MOUNT VERNON...FAIRFIELD...ALBION... MOUNT CARMEL...PINCKNEYVILLE...WEST FRANKFORT...MCLEANSBORO... CARMI...CARBONDALE...HERRIN...HARRISBURG...SHAWNEETOWN... JONESBORO...VIENNA...GOLCONDA...ELIZABETHTOWN...CAIRO... MOUND CITY...METROPOLIS...FORT BRANCH...PETERSBURG...POSEYVILLE... EVANSVILLE...BOONVILLE...ROCKPORT...HICKMAN...CLINTON... BARDWELL...WICKLIFFE...PADUCAH...MAYFIELD...SMITHLAND...BENTON... MURRAY...MARION...EDDYVILLE...CADIZ...PRINCETON...MORGANFIELD... DIXON...MADISONVILLE...HOPKINSVILLE...HENDERSON...OWENSBORO... CALHOUN...GREENVILLE...ELKTON...PERRYVILLE...MARBLE HILL... CAPE GIRARDEAU...PIEDMONT...VAN BUREN...DONIPHAN...POPLAR BLUFF... BLOOMFIELD...SIKESTON...CHARLESTON...NEW MADRID 427 AM CST SUN FEB 17 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING... STRONG AND GUSTY WINDS ARE FORECAST TO DEVELOP ACROSS THE AREA THIS MORNING AND CONTINUE THROUGH THE DAY. SOUTHWEST WINDS AT 20 TO 35 MPH WITH GUSTS TO 45 MPH ARE EXPECTED. THE WINDS SHOULD BEGIN TO DIMINISH THIS EVENING. PERSONS ARE ADVISED TO SECURE OR BRING IN LIGHT WEIGHT OR LOOSE OUTDOOR ITEMS. ALSO...SOME TREES REMAIN IN A WEAKENED STATE FROM THE RECENT ICE STORM. THE STRONG AND GUSTY WINDS COULD BRING DOWN LARGE LIMBS AND BRANCHES...ESPECIALLY THOSE DAMAGED BY THE ICE STORM. $$ RST
000 WWUS73 KPAH 171611 NPWPAH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PADUCAH KY 1011 AM CST SUN FEB 17 2008 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-180015- /O.CON.KPAH.WI.Y.0002.000000T0000Z-080218T0100Z/ JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- INCLUDING THE CITIES OF...MOUNT VERNON...FAIRFIELD...ALBION... MOUNT CARMEL...PINCKNEYVILLE...WEST FRANKFORT...MCLEANSBORO... CARMI...CARBONDALE...HERRIN...HARRISBURG...SHAWNEETOWN... JONESBORO...VIENNA...GOLCONDA...ELIZABETHTOWN...CAIRO... MOUND CITY...METROPOLIS...FORT BRANCH...PETERSBURG...POSEYVILLE... EVANSVILLE...BOONVILLE...ROCKPORT...HICKMAN...CLINTON... BARDWELL...WICKLIFFE...PADUCAH...MAYFIELD...SMITHLAND...BENTON... MURRAY...MARION...EDDYVILLE...CADIZ...PRINCETON...MORGANFIELD... DIXON...MADISONVILLE...HOPKINSVILLE...HENDERSON...OWENSBORO... CALHOUN...GREENVILLE...ELKTON...PERRYVILLE...MARBLE HILL... CAPE GIRARDEAU...PIEDMONT...VAN BUREN...DONIPHAN...POPLAR BLUFF... BLOOMFIELD...SIKESTON...CHARLESTON...NEW MADRID 1011 AM CST SUN FEB 17 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING... STRONG AND GUSTY WINDS WILL CONTINUE ACROSS THE QUAD STATE THIS AFTERNOON AND EARLY EVENING. AT 10 AM...SOUTH TO SOUTHWEST WINDS WERE ALREADY GUSTING INTO THE 40 TO 45 MPH RANGE ACROSS SOUTHEAST MISSOURI AND SOUTHWEST ILLINOIS...AND THESE WINDS WILL TRANSLATE EAST ACROSS THE REST OF THE REGION THIS AFTERNOON. WINDS WILL AVERAGE OUT OF THE SOUTH TO SOUTHWEST AT 20 TO 35 MPH WITH GUSTS TO AROUND 45 MPH AT TIMES. WINDS WILL SHIFT TO THE WEST AND DIMINISH FROM THESE EXTREMES DURING THE EVENING HOURS AS A COLD FRONT MOVES ACROSS THE REGION. WITH TREES IN A FRAGILE OR WEAKENED STATE FROM THE RECENT ICE STORM...THESE WINDS COULD KNOCK DOWN SMALLER TREES OR AT LEAST BRING DOWN LARGE BRANCHES AND LIMBS...ESPECIALLY TO THOSE TREES ALREADY DAMAGED BY THE ICE STORM. ALSO YOU SHOULD SECURE OR BRING IN ANY LIGHTWEIGHT OR LOOSE OUTDOOR ITEMS OF CONCERN. $$
000 WWUS73 KPAH 180050 NPWPAH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PADUCAH KY 650 PM CST SUN FEB 17 2008 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-180200- /O.EXP.KPAH.WI.Y.0002.000000T0000Z-080218T0100Z/ JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- INCLUDING THE CITIES OF...MOUNT VERNON...FAIRFIELD...ALBION... MOUNT CARMEL...PINCKNEYVILLE...WEST FRANKFORT...MCLEANSBORO... CARMI...CARBONDALE...HERRIN...HARRISBURG...SHAWNEETOWN... JONESBORO...VIENNA...GOLCONDA...ELIZABETHTOWN...CAIRO... MOUND CITY...METROPOLIS...FORT BRANCH...PETERSBURG...POSEYVILLE... EVANSVILLE...BOONVILLE...ROCKPORT...HICKMAN...CLINTON... BARDWELL...WICKLIFFE...PADUCAH...MAYFIELD...SMITHLAND...BENTON... MURRAY...MARION...EDDYVILLE...CADIZ...PRINCETON...MORGANFIELD... DIXON...MADISONVILLE...HOPKINSVILLE...HENDERSON...OWENSBORO... CALHOUN...GREENVILLE...ELKTON...PERRYVILLE...MARBLE HILL... CAPE GIRARDEAU...PIEDMONT...VAN BUREN...DONIPHAN...POPLAR BLUFF... BLOOMFIELD...SIKESTON...CHARLESTON...NEW MADRID 650 PM CST SUN FEB 17 2008 ...WIND ADVISORY WILL EXPIRE AT 7 PM CST THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 7 PM CST THIS EVENING. GUSTY WEST TO NORTHWEST WINDS 15 TO 25 MPH WILL GRADUALLY SUBSIDE THROUGH THE EVENING HOURS. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this wind advisory went out at Feb 16, 3:05 PM CST, 5 hours 26 minutes earlier.
Area forecast discussion, Feb 16, 3:05 PM CST, 5 hours 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PADUCAH KY 305 PM CST SAT FEB 16 2008 .DISCUSSION... DOUBLE LOW OVER EASTERN AZ/EXTREME WEST TX...WITH INSTABILITY AXIS/100-500 J/KG 850 MB CAPE FROM THE 12KM NAM MATCHING CURRENT CONVECTION/LIGHTNING GRAPHICS FAIRLY WELL SO FAR TODAY. THE 12KM NAM CAPE WAS UTILIZED TO PINPOINT THE BEST CHANCES FOR THUNDERSTORM TONIGHT INTO SUNDAY. AT THIS TIME...THE AREAL COVERAGE OF THUNDERSTORM CHANCES FITS CLOSE TO THE LATEST SPC DAY 1/DAY 2 OUTLOOKS FOR GENERAL THUNDERSTORM/ENHANCED THUNDERSTORM POTENTIAL. IT STILL LOOKS FAIRLY MARGINAL FOR SEVERE STORMS WITHIN THE WFO PAH FORECAST AREA...BUT WILL KEEP AN ISOLATED STRONG STORM MENTION IN FOR THE HAZARDOUS WEATHER OUTLOOK ON SUNDAY. ANY SIGNIFICANT THUNDERSTORMS WILL LIKELY BE DURING THE MORNING HOURS OVER SOUTHERN IL/PURCHASE AREA OF WESTERN KY...AND OVER SWRN IN/PENNYRILE REGION OF WEST KENTUCKY DURING THE AFTERNOON. THE 12Z /6AM/ SATURDAY UPPER AIR CHARTS DEPICTED A DEVELOPING WARM FRONTAL/CONVERGENCE BOUNDARY AT 925 MB...THIS HAS VERIFIED WELL FOR MAX TEMPERATURES ALONG THE SOUTHERN MO/WRN KY BORDER COUNTIES...WITH TEMPERATURES ALREADY SKIRTING 50 DEGREES SO FAR TODAY. ANTICIPATE STEADY/RISING TEMPERATURES ACROSS THE REMAINDER OF THE WFO PAH FORECAST AREA FOR THE REMAINDER OF THIS AFTERNOON THROUGH TONIGHT IN ADVANCE OF THE APPROACHING UPPER LOW AS IT MOVES THROUGH TX/OK/AR/MO BY DAYBREAK ON SUNDAY. THE CURRENT TRACK OF THE 12K NAM IS SIMILAR TO PREVIOUS SURFACE LOW TRACKS OF THE ECMWF...WITH THE GFS FINALLY COMING INTO PHASE WITH THESE OTHER NUMERICAL MODELS IN THE PAST 1-2 CYCLES. PREVIOUSLY ADVERTISED COLD AIR ADVECTION FOLLOWING THE PASSAGE OF THIS LOW SHOULD BRING A RAIN/SNOW MIX SUNDAY EVENING...EVENTUALLY TAPERING OFF TO LINGERING FLURRIES OVER SERN IL AND SWRN IN MONDAY EVENING. FOR NOW...TOTAL SNOWFALL AMOUNTS IN THE WRAPAROUND CIRCULATION/UPPER TROUGH SHOULD REMAIN LESS THAN ONE HALF INCH AT MOST. DRY CONDITIONS SHOULD THEN PREVAIL FOR TUESDAY AND WEDNESDAY...WHEN A LOW AMPLITUDE RIDGE IS REPLACED WITH MINOR SHORTWAVES RIPPLING ACROSS THE WFO PAH FORECAST AREA THROUGH FRIDAY...WITH A STRONGER WAVE AND THE POTENTIAL FOR THUNDERSTORMS RETURN LATE FRIDAY INTO SATURDAY. THERE IS SOME SUGGESTION PER THE ECMWF/GFS OF A STRONGER NEGATIVELY TILTED LOW OVER THE CENTRAL PLAINS NEXT SUNDAY OR MONDAY /FEBRUARY 24-25/. HOWEVER...GIVEN THE ANTICIPATED FLUIDITY OF THE NUMERICAL MODELS DEALING WITH THE ZONAL FLOW LATER NEXT WEEK...I AM SURE THAT THE TIMING AND COVERAGE OF THE LATE WEEK PRECIPITATION WILL CHANGE. FOR TEMPERATURES...LEANED CLOSER TO HPC/GFS VALUES FROM DAYS 4 THROUGH 8 AND CLOSER TO NAM/GFS BLEND NOW THROUGH MONDAY. && .AVIATION... MVFR-OCNL IFR CIGS ALREADY AFFECTING CGI AND WILL CONT MOVING NE TO AFFECT REMAINDER OF TAF SITES THIS AFTERNOON/EARLY EVENING. SHIELD OF WAA -RA/EMBEDDED CONVECTION UPSTREAM OVER AR WILL MOVE NE TONIGHT AND PRESENT ALL TAF SITES WITH CONTINUING LOW MVFR-IFR CIGS AND MVFR RAIN/ISOLD CHANCES OF IFR SHRA/TSRA. WINDS WILL GO FROM LIGHT SELYS TO STRONGER/GUSTY SOUTHERLYS BY MORNING. IMPROVEMENT WILL HOLD OFF TIL FROPA AFT 18Z TOMORROW...THOUGH MARGINAL IMPROVEMENT WILL BE NOTED IN HIGHER CIGS BEHIND MAIN WARM ADVECTION ZONE BUT STILL AHEAD OF FRONT THROUGH THE LATE MORNING HOURS SUN. && .PAH WATCHES/WARNINGS/ADVISORIES... KY...NONE. MO...NONE. IL...NONE. IN...NONE. && AVIATION...DH SHORT/LONG TERM...SMITH
Hazardous weather outlook, Feb 16, 3:39 PM CST, 4 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 339 PM CST SAT FEB 16 2008 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-171100- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 339 PM CST SAT FEB 16 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST MISSOURI. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED WEST OF THE MISSISSIPPI RIVER THROUGH TONIGHT. ANY STORMS THAT DEVELOP SHOULD REMAIN BELOW SEVERE LIMITS. MINOR TO MODERATE FLOODING WILL CONTINUE ON AREA RIVERS. REFER TO THE FLOOD STATEMENTS AND WARNINGS FOR MORE DETAILED INFORMATION. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SCATTERED THUNDERSTORMS ARE EXPECTED EAST OF THE MISSISSIPPI RIVER THROUGH EARLY AFTERNOON SUNDAY. A FEW OF THESE STORMS MAY APPROACH SEVERE LIMITS SUNDAY MORNING...WITH DAMAGING WINDS THE MAIN HAZARD. IN ADDITION TO THE THUNDERSTORMS...WIND GUSTS BETWEEN 35 AND 45 MPH WILL LIKELY AHEAD OF A COLD FRONT ON SUNDAY. THESE WINDS HAVE THE POTENTIAL TO PRODUCE ADDITIONAL DAMAGE TO BUILDINGS AND TREES ALREADY WEAKENED BY THE ICE AND SNOW STORM EARLIER THIS PAST WEEK. LIGHT SNOW IS POSSIBLE SUNDAY NIGHT THROUGH MONDAY...BUT SIGNIFICANT ACCUMULATION IS NOT EXPECTED AT THIS TIME. A PROLONGED PERIOD OF WET WEATHER IS FORECAST FROM NEXT THURSDAY INTO THE WEEKEND. ALTHOUGH ANY WIDESPREAD OVERLAND FLOODING POTENTIAL IS LOW AT THIS TIME...ISOLATED FLOODING OF LOW LYING AREAS MAY NOT BE OUT OF THE QUESTION. MINOR TO MODERATE FLOODING WILL CONTINUE ON AREA RIVERS THROUGH EARLY NEXT WEEK. REFER TO THE FLOOD STATEMENTS AND WARNINGS FOR MORE DETAILED INFORMATION. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. HOWEVER...ANY REPORTS OF WIND DAMAGE DUE TO GUSTY WINDS ON SUNDAY IS ENCOURAGED. SMITH
The office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 17, 12:02 PM CST | River Flood Warning | PAH | Franklin, Williamson | 5 days |
| Feb 17, 2:46 PM CST | River Flood Warning | PAH | Wayne | 3 days |
Nearby
Wind Advisories in Kentucky, 2008Wind Advisories in Illinois, 2008Wind Advisories in Missouri, 2008Every wind advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.